# SDR SIMA200918001SUP

- Difficulty date: June 27, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3411 CREW REPORTED A ELECTRICAL ODOR IN GALLEY COMING FROM THE COFFEE POT MOVED CONTAINER TO ALTERNATE POSITION AND ODOR WENT AWAY DEACTIVATED RT PLUG IAW MEL 2550 AND ISSUED MEL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT HOT CONTAINER SOCKET IAW CRD AEROSPACE CMM.  OPERATIONAL CHECK GOOD.  MEL RESTORED.  AIRCRAFT RETURNED TO SERVICE.
